Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SavedByGrace1

Thin Skin Side Effect

Recommended Posts

Hello All,

I am on my second course of Accutane and I believe I'm experiencing the thin skin side effect. I can clearly see blue veins all over my body now that are more prominent than ever. I am unable to pin point if this was a side effect I had last time because I was so tan when I started my course.

Can anyone confirm that this is a possible side effect, and, if so, does it resolve after I'm done with the meds.

Specifically I am noticing a network of lines on my chest/shoulder area.

Any thoughts are appreciated!

thanks,

Share this post


Link to post
Share on other sites

I think my skin is thinner as well. The veins on my wrist are really prominent, but I don't know how it looked before accutane. And I feel like the dark circles under my eyes are worse.

It's definitely a possible side effect (that's why you should avoid too much sun exposure right?), and I think it would resolve itself, but we just have to wait and find out I guess ;)

Share this post


Link to post
Share on other sites

I think my skin is thinner as well. The veins on my wrist are really prominent, but I don't know how it looked before accutane. And I feel like the dark circles under my eyes are worse.

It's definitely a possible side effect (that's why you should avoid too much sun exposure right?), and I think it would resolve itself, but we just have to wait and find out I guess wink.png

Whew, glad to hear someone else out there feels this way. My undereyes are redic. right now. And my skin is so dry, I'm having a hard time concealing without it looking cakey. In any case...from what I have read from past users, it's supposed to resolve itself. Here is to hoping!

Thanks so much for your response!

Share this post


Link to post
Share on other sites

I think my skin is thinner as well. The veins on my wrist are really prominent, but I don't know how it looked before accutane. And I feel like the dark circles under my eyes are worse.

It's definitely a possible side effect (that's why you should avoid too much sun exposure right?), and I think it would resolve itself, but we just have to wait and find out I guess wink.png

Whew, glad to hear someone else out there feels this way. My undereyes are redic. right now. And my skin is so dry, I'm having a hard time concealing without it looking cakey. In any case...from what I have read from past users, it's supposed to resolve itself. Here is to hoping!

Thanks so much for your response!

Yeah, I have pretty bad circles anyway, so now I look like I partied all night long while I was in bed at 10pm <_<

Hoping it'll get better :)

Share this post


Link to post
Share on other sites

accutane does thin out your skin. it affects the whole structure of the skin... i mean, sometimes it stays thin permanently, sometime you resume normal thickness.

Share this post


Link to post
Share on other sites

Seriously, Livetoregret is completely wrong, at least in my situation. Yes, your skin is thin and you may have dark circles. So was mine on accutane! Post accutane, do NOT exfoliate frequently and be gentle with your skin. I use honey and oatmeal masks 2x a week, and when you get off of accutane, use AHA lotion on your face. I did this, and my thin thin cheeks plumped back up within weeks.

Just go to Walgreens and pick up some of their AHA after you're done with Accutane (I think it was like ~$7?!). It will help you so much!

As for seeing your veins, that is hella scary. I would go to the doctor, ESPECIALLY if you can see the veins in your face. Stop and go to your doctor because that is really scary.

Share this post


Link to post
Share on other sites

So then your saying all the other people with permanant thin damaged skin with worse scarring after accutane are also wrong are they?

it depends on the severity of your

Accutane ceases natural oil production,which in turn completley destroys your skins natural ability to retain water,slows down collagen

production and prematurely ages the skin all

over the body.

Sometimes this improves sometimes it does not.

Depends on how damaged your cell division capabilities have become.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×